# SDR AALA200810020

- Difficulty date: October 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 55,714 hours, 28,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR FORWARD OF NR 6 SEAT TRACK.  CORROSION REMOVED AND INSTALLED DOUBLER PER AARD 53-20-00-16.
